# SDR UALA2013062604473

- Difficulty date: June 23, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 48,837 hours, 19,495 cycles
- Engine: Iae V2522A5
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Condition: Out Of Tolerance
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG FIXED FAIRING LOWER FWD AND AFT ROD END ATTACH POINTS TO GEAR LEG HAS EXCESSIVE PLAY.  FOUND WEAR AT LANDING GEAR SPHERICAL BEARING. RESTAKED BEARING. AFT SIDE OF GEAR.  STILL SOME SMALL AMOUNT OF MOVEMENT IN FIXED FAIRING.  REPLACED UPPER AND LOWER LINKS ALONG WITH HARDWARE. NO ADJUSTMENTS MADE, NO FURTHER PLAY NOTED.
